
Product Overview
Give your children effective relief with Children’s BENADRYL® Allergy Plus Congestion, a nasal decongestant and sinus medicine for kids. Made with 12.5 mg of diphenhydramine HCI and 5 mg of phenylephrine HCl in each 5 mL, our grape-flavored liquid allergy antihistamine can help relieve your child’s allergy and congestion symptoms including: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat, sinus congestion, stuffy nose. Also temporarily relieves these symptoms due to the common cold: runny nose, sneezing, nasal congestion, and stuffy nose
Available in: 4 fl oz (118 mL)
JUMP TO
Directions
mL = milliliter
Take every 4 hours.
Do not take more than 6 doses in 24 hour
Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.
Age | Dosage |
---|---|
Adults and children 12 years and over | 10 mL |
Children 6 to 11 years | 5 mL |
Children 4 to 5 years | Do not use unless directed by a doctor |
Children under 4 years | Do not use |
Inactive Ingredients
anhydrous citric acid, carboxymethylcellulose sodium, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose
Each 5 mL contains: sodium 10 mg.